Integration of the Boussinesq equation on the half-line
Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1647-1648
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_9_a24,
author = {V. A. Yurko},
title = {Integration of the {Boussinesq} equation on the half-line},
journal = {Differencialʹnye uravneni\^a},
pages = {1647--1648},
year = {1991},
volume = {27},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_9_a24/}
}
V. A. Yurko. Integration of the Boussinesq equation on the half-line. Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1647-1648. http://geodesic.mathdoc.fr/item/DE_1991_27_9_a24/